Gödelian sentences and semantic arguments

Show full item record



Permalink

http://hdl.handle.net/10138/340645

Citation

Sandu , G 2020 , ' Gödelian sentences and semantic arguments ' , Logical Investigations , vol. 26 , no. 1 , pp. 60-77 . https://doi.org/10.21146/2074-1472-2020-26-1-60-77

Title: Gödelian sentences and semantic arguments
Author: Sandu, Gabriel
Contributor organization: Department of Philosophy, History and Art Studies
Theoretical Philosophy
Mind and Matter
Date: 2020-08-06
Language: eng
Number of pages: 18
Belongs to series: Logical Investigations
ISSN: 2074-1472
DOI: https://doi.org/10.21146/2074-1472-2020-26-1-60-77
URI: http://hdl.handle.net/10138/340645
Abstract: This paper contains some philosophical reflections on Gödelian (undecidable) sentences and the recognition of their truth using semantic arguments. These reflections are not new, similar matters have been extensively addressed in the philosophical literature. The matter is rather one of emphasis.
Description: Publisher Copyright: © Sandu G.
Subject: 611 Philosophy
Gödelian sentences
Gödel’s incompleteness theorem
semantical argument
truth theory
arithmetic
proof
provability
Peer reviewed: Yes
Rights: cc_by_nc
Usage restriction: openAccess
Self-archived version: publishedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
562_Article_Galley_pdf_676_1_10_20200806.pdf 466.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record